# SDR CALA2018012000253

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 91,356 hours, 8,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND THE GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY M33096, BATTERY & CHARGER IAW AMM 33-51-06.  LIGHT TESTED OK.
